RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhn. Ser. Algebra. Geom. Topol.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1970, 1971, Pages 111–151 (Mi inta55)  

This article is cited in 1 scientific paper (total in 2 paper)

The arithmetic of algebraic varieties

A. N. Parshin


Full text: PDF file (2691 kB)

English version:
Journal of Soviet Mathematics, 1973, 1:5, 594–620

Bibliographic databases:

UDC: 513.6

Citation: A. N. Parshin, “The arithmetic of algebraic varieties”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1970, VINITI, Moscow, 1971, 111–151; J. Soviet Math., 1:5 (1973), 594–620

Citation in format AMSBIB
\Bibitem{Par71}
\by A.~N.~Parshin
\paper The arithmetic of algebraic varieties
\serial Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1970
\yr 1971
\pages 111--151
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/inta55}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=447224}
\zmath{https://zbmath.org/?q=an:0284.14004}
\transl
\jour J. Soviet Math.
\yr 1973
\vol 1
\issue 5
\pages 594--620
\crossref{https://doi.org/10.1007/BF01084472}


Linking options:
  • http://mi.mathnet.ru/eng/inta55
  • http://mi.mathnet.ru/eng/inta/v9/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:686
    Full text:273

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019